Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

I had high cholesterol, about borderline and my level of SGPT has increased up to 86 gradually, kindly suggest

hi,my age is 56 years,as i had high cholesterol , abt borderline ,and dr has started with the medication,named ecosprin AV 75 , losartan 50 mg and tab.beplex forte.is it worth taking this medicines for a long ? my level of SGPT has increased up to 86 gradually.is it because of medication? hi,my age is 56 years,as i had high cholesterol, abt borderline,and dr has started with the medication,named ecosprin AV 75 , losartan 50 mg and tab.beplex forte.is it worth taking this medicines for a long?my level of SGPT has increased up to 86 gradually.is it because of medication?
Asked On : Sun, 2 Jan 2011
Answers:  2 Views:  324
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Ayurveda Specialist 's  Response
yes some medicines have side effect for high cholestrol you start pranayama [a breathing technique of yoga] it will reduce cholestrol. You can have yoga training from near by centre or email me drvyaskavita71@gmail.com
Answered: Sun, 2 Jan 2011
I find this answer helpful
Homeopath Dr. S.P.Sharma's  Response
Be active,think less,improve your diet and select a physical game at least for 2 hours.You can use herbal or homeopathic medicines near by you.
Answered: Fri, 28 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor